Mersynofen Paracetamol & Ibuprofen Tabs X 12

SKU:
10001650
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 241.89ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;
Our Price $6.95
Availability: In stock
Available payment methods

Dual-action Mersynofen combines the strength of two ingredients in a single tablet for clinically proven pain relief. Non-drowsy.

Mersynofen is indicated for the temporary relief of acute (short term) pain and/or inflammation associated with headache, migraine headache, tension headache, sinus pain, toothache, dental pain, backache, muscular aches and pains, period pain, sore throat, tennis elbow, rheumatic pain, and the aches and pains associated with colds and flu.

  • Ibuprofen 200mg and paracetamol 500mg film coated tablets
  • Does not contain gluten, lactose or sucrose.
  • Adults under 65 and children from 12 years: 1 tablet every 8 hours as necessary (maximum 3 tablets in 24 hours).
  • Adults: do not take Mersynofen for more than 3 days at a time.
  • Adolescents (12 to 17 years): do not take Mersynofen for more than 2 days at a time.
  • Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

Do not use if you :

  • Are aged 65 years or over, or under 12 years
  • Have asthma
  • Are pregnant or breastfeeding
  • Have, or have had, a stomach ulcer or other stomach disorders
  • Have impaired kidney or liver function, or heart problems
  • Are a heavy drinker
  • Are allergic to paracetamol, ibuprofen, aspirin or other
  • anti-inflammatory medicines
  • Are using other products containing paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines

Do not take, unless advised by a doctor

  • With other medicines you are taking regularly
  • If you have bleeding problems

While using this product

  • If an overdose is taken or suspected ring the Poison Information
  • Centre (Australia 13 11 26) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage.
  • This preparation is for the relief of minor and temporary ailments and should be used strictly as directed.
  • If you get an allergic reaction stop taking and see your doctor immediately.

Contraindications:

  • Hypersensitivity to active ingredients, excipients, aspirin or NSAIDs
  • GI disorders
  • impaired hepatic or renal function
  • heart failure
  • asthma, pregnancy
  • predisposition to renal failure
  • concomitant use with NSAID or other paracetamol containing products
  • patients aged 65 yrs and over
  • children under 12.

Precautions:

  • Non-cirrhotic alcoholic liver disease
  • diabetes
  • history of bronchial asthma or allergic disease
  • hypertension
  • ischaemic heart disease
  • peripheral arterial disease
  • cerebrovascular disease, concomitant use with medications that increase risk of ulceration/bleeding
  • systemic lupus erythematosus
  • connective tissue disease disorders
  • in women attempting to conceive.

Do not use if you have  a stomach ulcer, impaired kidney function, heart failure, allergic to anti-inflammatory medicines, pregnant or trying to become pregnant.

  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 6.45ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;